MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC.; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC.; STAPLE, IMPLANTABLE
Catalog Number GLC80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an elective lap right hemicolectomie procedure, patient was readmitted to hospital 3 days post op with raised crp markers.When they were ct scanned there were bubbles around the staple line.
 
Additional Manufacturer Narrative
(b)(4) date sent: 5/15/2026 b3: exact event date unk, entered 3/1/2026 as only the month was provided.D4: batch # unk d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What color setting was selected on the device and what was the sequence of the firings? what anatomical structures was the device fired on? were there any issues experienced with the device in the initial surgical procedure? was the device difficult to fire? were there any issues noted with staple formation at any point throughout the care of the patient? if so, please describe.Were there any other additional radiological or clinical findings? what was observed at the site of the leak upon reoperation? how was the leak addressed? what is the current status of the patient? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25184626
Report Number3005075853-2026-03687
Device Sequence Number21521432
Product Code GDW
UDI-Device Identifier10705036030881
UDI-Public10705036030881
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K223760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLC80
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown